Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Inversion of a matrix of order $38$

Author: Herbert F. Mitchell
Journal: Math. Comp. 3 (1948), 161-166
MSC: Primary 65.0X
MathSciNet review: 0026420
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

Article copyright: © Copyright 1948 American Mathematical Society